REAL

On elements in algebras having finite number of conjugates

Bódi, Viktor (2000) On elements in algebras having finite number of conjugates. Publicationes Mathematicae Debrecen, 57 (1-2). pp. 231-239. ISSN 0033-3883

[img]
Preview
PDF
1037220.pdf

Download (202Kb)

Abstract

Let R be a ring with unity and U(R) its group of units. Let Delta U = {a is an element of U(R) \textbackslash [U(R) : C-U(R)(a)] < infinity} be the FC-radical of U(R) and let del(R) = {a is an element of R \textbackslash [U(R) : C-U(R)(a)] < infinity} be the FC-subring of R. An infinite subgroup H of U(R) is said to be an omega-subgroup if the left annihilator of each nonzero Lie commmutator [x, y] in R contains only finite number of elements of the form 1 - h, where x, y is an element of R and h is an element of H. In the case when R is an algebra over a field F, and U(R) contains an omega-subgroup, we describe its FC-subalgebra and the FC-radical. This paper is an extension of [1].

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 16 Nov 2012 08:30
Last Modified: 16 Nov 2012 08:30
URI: http://real.mtak.hu/id/eprint/3388

Actions (login required)

View Item View Item